Polynomials Involving the Floor Function.
Mathematica Scandinavica, Tome 76 (1995) no. 2, pp. 194-200
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
polynomial identities, floor function, distribution modulo, uniformly distributed sequences
@article{MS2_1995__76_2_167335,
author = {Inger J. Haland and Donald E. Knuth},
title = {Polynomials {Involving} the {Floor} {Function.}},
journal = {Mathematica Scandinavica},
pages = {194--200},
year = {1995},
volume = {76},
number = {2},
zbl = {0843.11005},
url = {http://geodesic.mathdoc.fr/item/MS2_1995__76_2_167335/}
}
Inger J. Haland; Donald E. Knuth. Polynomials Involving the Floor Function.. Mathematica Scandinavica, Tome 76 (1995) no. 2, pp. 194-200. http://geodesic.mathdoc.fr/item/MS2_1995__76_2_167335/